# SDR MASA200400525

- Difficulty date: September 12, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 19,936 hours, 14,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Overserviced
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN UPON ARRIVAL IN PHX.  MAINTENANCE REMOVED EXCESS LUBRICANT, OPS CHECKED GOOD.
